# SDR AALA20071307

- Difficulty date: July 15, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T267/15JUL - NUMBER ONE ENGINE OVERHEAD EICAS MESSAGE AND NUMBER ONE ENGINE OVERHEAT WARNING ILLUMINATED.  REDUCED LEFT ENGINE TO IDLE AND LANDED LAX WITHOUT INCIDENT.  NO FIRE FOUND.  FOUND HIGH PRESSURE VALVE LEAKING AT LOWER FLANGE.  REPLACED HIGH STAGE VALVE SEALS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
